The optimal quantity of quick response manufacturing for an on- off-shore sourcing model

Warburton, R.D.H. and Stratton, R. ORCID: 0000-0001-5437-4233, 2005. The optimal quantity of quick response manufacturing for an on- off-shore sourcing model. International Journal of Logistics - Research Applications, 8 (2), pp. 125-141. ISSN 1367-5567

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Logistics - Research Applications
Creators: Warburton, R.D.H. and Stratton, R.
Date: 2005
Volume: 8
Number: 2
ISSN: 1367-5567
Identifiers:
NumberType
10.1080/13675560500166798DOI
Divisions: Schools > Nottingham Business School
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:27
Last Modified: 09 Jun 2017 13:30
URI: http://irep.ntu.ac.uk/id/eprint/13178

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year